| Model Number |
98431 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot, aa7268r04, was reviewed and the product was produced according to product specifications.All information reasonably known as of 21-nov-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).The device was not returned.
Event or Problem Description
Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 9611594-2018-00212 for the first event.It was reported that some of the sutures from a kit tore during the procedure, and a new introducer kit had to be opened and used.There was no injury reported.Per additional information received 12-nov-2018, three of the sutures in the first kit broke during the procedure.